# SDR DALA2022081505509

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737
- Aircraft serial: 31929
- Aircraft time: 28,041 hours, 10,769 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9152161) AFT FA REPORTED SULFER/EGG SMELL IN AFT GALLEY AREA ON TAXI IN AND TAXI OUT AND ALSO DURING DESENT. R&R #1 AND #2 COFFEE MAKER IAW B275 AMM 25-31. FOUND #2 COFFEE MAKER HARNESS DAMAGE. REPAIRED HARNESS IAW B737 SWPM 20-10-91. OPS TEST GOOD IAW B737 AMM 25-31.
